| Model Number |
SCX-615 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Erosion (1750); Failure of Implant (1924)
| Date of Event |
02/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Device analysis lab received a "ruptured" device.Device has been explanted.
Event or Problem Description
Device analysis lab received a "ruptured" device.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: continued d.6b explant date: device explanted, no date provided.Based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed opening on anterior side assessed surgical damage.Additional observations: ¿ observed creases on the device.No further actions are required as the device was implanted.
Event or Problem Description
Device analysis lab reported left side "ruptured." healthcare professional reported "left implant was ruptured was coming out of incision site." device has been explanted.
Additional Manufacturer Narrative
Information contained in this report was previously submitted via emdr manufacturer report number 9617229-2023-03916.All information has been consolidated into this report.The event of erosion is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.